# SDR AALA20141128005

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 70,740 hours, 24,682 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED, EMER NOT DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT. LT ENG N3 FLUCTUATION ALONG WITH LT ENG BLEED OFF & LT ENG SPEED CARD STATUS MSG.  ACCOMPLISHED WIRING CHECK OF LT ENG N3 TACH GEN IAW WDM 71-51-22 WITH NO FAULTS FOUND. R & R LT ENG TACH GEN IAW AMM 77-12-02.  PERFORMED LEAK & OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
